# SDR SWAA2015081342824

- Difficulty date: August 13, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 25,034 hours, 11,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMER BATTERY PACK FAILED CAPACITY OPERATIONS CHECK.  R & R BATTERY PACK IAW AMM.
